FFTC-TLRI Symposium on Innovation and Application of Animal Vaccines and Health- Promotion Feed Additives for Antibiotic-Free Era in Livestock Industry

November 11-12, 2021

Cisco Webex Meeting Room /

FFTC Facebook Broadcast

Program		
Time (GMT+8)	Торіс	
11 November (Thursday) 2021		
08:30-09:00	Registration Emcee: Mr. Ronald Mangubat, FFTC	
09:00-09:30	Open Remarks Dr. Jeng-Fang Huang, Director General, TLRI, Taiwan Dr. Su-San Chang, Director, FFTC Dr. Chi-Chung Chen, Minister, Council of Agriculture, Taiwan (TBC) Prof. Jer-Liang Yeh, Executive Secretary, Office of Science and Technology, Executive Yuan, Taiwan (TBC) Dr. Ravi Khetarpal, Executive Secretary, APAARI	
09:30-10:50	Keynote (20 mins + 5 mins Q & A per speaker) Moderator: Dr. Jeng-Fang Huang, TLRI, Taiwan	
09:30-09:55	Current Situation and Future Prospects of Antibiotic-Resistant Bacteria Derived from Animals Dr. Masaru Usui, Associate Professor, Department of Veterinary Medicine, Rakuno Gakuen University, Japan	
09:55-10:20	Development of Antibiotic Alternative Strategies to Enhance Antibiotic Resilience and to Reduce Economic Losses Due to Poultry Enteric Infections Dr. Hyun Lillehoj, Research Molecular Biologist, U.S. Department of Agriculture, U.S.A.	
10:20-10:50	Introduction of the Key Feed Additive Explored in the Health Promotion Project Taiwan (2018-2021) Dr. Churng-Faung Lee, Deputy Director, Taiwan Livestock Research Institute, COA, Taiwan Application of Reverse Vaccinology in Animal Vaccine Development Dr. Jiunn-Horng Lin, Vice President, Agricultural Technology Research Institute, Taiwan (12.5 mins per speaker; 5 mins Q & A)	
10:50-11:00	Break (10 mins)	
11:00-12:00	Session 1 – Animal Vaccines Session 1-1 Moderator: Dr. Jiunn-Horng Lin, ATRI, Taiwan	
11:00-11:15	Eye-Drop Vaccination - A Better Way to Induce Good Immune Response Dr. Happy K. Shieh, Professor & Chairman, Department of Veterinary Microbiology, National Chung Hsing University, Taiwan	

11:15-11:30	Biosecurity Strategies to Enhance Vaccine Efficiency in Swine Farms Dr. Shu-Hwae Lee, Adjunct Assistant Professor, School of Veterinary Medicine, National Taiwan University, Taiwan
11:30-11:45	An Oral Vaccine for Mycoplasmal Pneumonia of Swine: Use of Erysipelothrix rhusiopathiae as a Mucosal Delivery Vector Dr. Yoshihiro Shimoji, Manager, Division of Infectious Animal Disease Research, National Agriculture and Food Research Organization, Japan
11:45-12:00	Q & A (15 mins)
12:00-13:00	Lunch (60 mins)
13:00-14:00	Session 1 – Animal Vaccines Session 1-2 Moderator: Dr. Zeng-Weng Chen, ATRI, Taiwan
13:00-13:15	Efficacy of Plantaricin as an Alternative Antimicrobial Peptide to Major Pathogen of GI Tract Infection in Production Animals Dr. Huda S. Darusman, Head, Primate Animal Study Center, IPB University, Indonesia
13:15-13:30	Disease Diagnosis, Molecular Characterization of Livestock and Poultry Pathogens and Vaccine Development in the Philippines Dr. Dennis V. Umali, Associate Professor, College of Veterinary Medicine, University of the Philippines, Philippines
13:30-13:45	New Generation Recombinant Vaccine Development: from Idea to the Product (Using Newcastle Virus Vaccine of Genotype VII as the Model) Dr. Ai-Ping Hsu, Associate Researcher, Animal Health Research Institute, COA, Taiwan
13:45-14:00	Q & A (15 mins)
14:00-14:10	Break (10 mins)
14:10-15:10	Session 2 – Feed Additives Session 2-1 Moderator: Dr. Yih-Fuw Lin, TLRI, Taiwan
14:10-14:25	R & D of Functional Phytogenics for Food Animals Dr. Wen-Chin Yang, Research Fellow, Agricultural Biotechnology Research Center, Academia Sinica, Taiwan
14:25-14:40	The Application of Omics in the Development of Feed Additives Dr. Yu-Chun Lin, Associate Researcher, Animal Nutrition Division, Taiwan Livestock Research Institute, COA, Taiwan
14:40-14:55	The Potentials as Animal Feeds of the Residues of Cassava Pulp After Fermentation by Non-Conventional Yeasts Dr. Yoshinori Murata, Senior Researcher, Biological Resource and Post-Harvest Technology Division, Japan International Research Center for Agricultural Sciences, Japan
14:55-15:10	Q&A (15 mins)
15:10-16:10	Session 2 – Feed Additives Session 2-2 Moderator: Dr. Kuei-Son Sheu, ICLPST, Taiwan

15:10-15:25	Alternatives of AGP (Antibiotic Growth Promoters) in Feed Dr. Gary Chiang, Technical Manager, J. John Co., Taiwan	
15:25-15:40	Introduction to Feed Control Act in Taiwan Dr. Pei-Mei Chen, Technical Specialist, Council of Agriculture, Taiwan	
15:40-15:55	Use of Feed Additives in Malaysia and Update of Relevant Regulations Dr. Noraini B. Samat, Deputy Director, Livestock Science Research Center, Malaysian Agricultural Research and Development Institute, Malaysia	
15:55-16:10	Q & A (15 mins)	
16:10-16:20	Break (10 mins)	
16:20-17:00	General Discussion Moderators Dr. Su-San Chang, Director, FFTC Dr. Jeng-Fang Huang, Director General, TLRI, Taiwan	
17:00	Close	
12 November (Friday) 2021		
09:30-11:10	Session 3 – Private Sector Intro Moderator Dr. Chih-Li Sun, TIER, Taiwan	
09:30-09:45	Commercialization Experience of Rotam-CS for Poultry Mr. Frank Wong, Vice General Manager, Rotam Animal Health Limited	
09:45-10:00	Public-Private Cooperation-Taking the Development of <i>Bacillus</i> Products for Feed Addition as an Example Mr. Chein-Fu Chen, General Manager, Symlong Bio-tech Co. Ltd.	
10:00-10:15	Application of Scutellaria baicalensis Extract in Soothing Animal Atopic Dermatitis and Assisting in Wound Healing Dr. Chen-Hsuan Lee, General Manager, YoHoo Co. Ltd	
10:15-10:30	Feeding Multi-Strain Probiotics Improved Carcass Traits and Meat Quality in Pigs Dr. Fang Chi, Chief Operation Officer, Syn Biotech Inc.	
10:30-10:45	Application of Immunotherapy in Swine Vaccines Dr. Chia-Jung Chang, Chief Technology Officer, Reber Genetics	
10:45-11:10	Q & A	
11:10	Closing remarks by: Dr. Jeng-Fang Huang, Director General, TLRI, Taiwan Dr. Su-San Chang, Director, FFTC	

Note:

- 1. Video-based workshop tool: Cisco
- 2. PPT and full papers (10 pages) will be collected before the symposium and a handout of key messages of each presentation will be prepared in English and Chinese and distributed during symposium. The handout can be translated to other languages as well.
- 3. Speakers need to stay on-line for her/his presentation, Q&A and session discussion.

- The symposium requires online registration and participant information (name, contact and affiliation)
 Symposium event will be recorded and accessible online after the symposium.